MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number DS100A
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on several occasions and with several sensors of the same model the latter went into the defective sensor, alarm on the scopes and after about ten seconds of use and despite several attempts to change the cables.It was indicated that values were very low not correlated with the patient state.The problem came from cleaning which left a film on the sensor and disturbed the signal.There was no patient injury.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key9551135
Report Number2936999-2020-00021
Device Sequence Number1953874
Product Code DQA
UDI-Device Identifier10884521129474
UDI-Public10884521129474
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDS100A
Device Catalogue NumberDS100A
Device Lot Number6328058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1